Increased Seroquel dose, yes, under my doctor’s supervision. 

Increased my dose of Seroquel from 50 mg to a 100 mg. Emotionally, feel better already. The pain is almost gone. My heart doesn’t ache so much.  Physically, feel dizzy and tired. Mentally, feel about as sharp as a lump of dough. But the physical and mental issues will resolve in a few days and hopefully the emotional symptoms will stay away and I can be at peace in my own skin. I won’t be crying and heart broken over every thing that reminds me of my son or every thought I have about him. That’s what happens when you feel bad, thoughts attach to the bad feelings and then it’s a downward spiral if you don’t stop it with medication. If I’m not already feeling bad, mood wise, I can control my thoughts. But when my mood plunges, it takes me along for a nightmarish and painful ride into hell. That’s when Zoloft used to help. Now it’s Seroquel. And in a few days, I hope, I will be as right as rain, the distilled water kind, not the acid variety. Here’s to another day in our lives. May we get what we want and want what we get and live happily ever after. Well, who knows, somewhere, someone must be living a fairytale life!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s